Alert archive / Montana / High Wind Warnings in 2007
High Wind Warning 20, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Dec 2, 2007, 1:28 PM MST. It took effect at Dec 2, 2007, 11:00 PM MST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2007, 1:28 PM MST (20:28 UTC)
- In effect from
- Dec 2, 2007, 11:00 PM MST
- Expired
- Dec 2, 2007, 10:00 PM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 022028 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 128 PM MST SUN DEC 2 2007 MTZ012-044-022130- /O.CAN.KTFX.HW.A.0021.071203T0700Z-071204T0000Z/ CASCADE-TOOLE- INCLUDING THE CITIES OF...GREAT FALLS...SHELBY 128 PM MST SUN DEC 2 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. $$ MTZ010-046-049-030430- /O.UPG.KTFX.HW.A.0021.071203T0700Z-071204T0000Z/ /O.NEW.KTFX.HW.W.0020.071203T0600Z-071204T0000Z/ EASTERN GLACIER-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...CONRAD...FAIRFIELD 128 PM MST SUN DEC 2 2007 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WINDS ARE POSSIBLE OVER THE WESTERN PLAINS OF NORTH CENTRAL MONTANA LATE TONIGHT AND MONDAY. SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 65 MPH ARE POSSIBLE. ANYONE WITH HOLIDAY DECORATIONS OUTSIDE SHOULD MAKE SURE THE DECORATIONS ARE SECURELY TIED DOWN. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
1 follow-up statement
000 WWUS75 KTFX 030500 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1000 PM MST SUN DEC 2 2007 MTZ010-046-049-030600- /O.CAN.KTFX.HW.W.0020.071203T0600Z-071204T0000Z/ EASTERN GLACIER-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...CONRAD...FAIRFIELD 1000 PM MST SUN DEC 2 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DECREASED BELOW WARNING CRITERIA. LOCAL GUSTY WINDS TO 30 MPH ARE POSSIBLE BUT DAMAGING WINDS ARE NOT EXPECTED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Dec 2, 10:52 AM MST, 2 hours 36 minutes earlier.
Area forecast discussion, Dec 2, 10:52 AM MST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 1052 AM MST SUN DEC 2 2007 UPDATED AVIATION SECTION .DISCUSSION... UPDATE FORTHCOMING. HAVE MADE MINOR ADJUSTMENTS TO THE TEMPERATURE GRIDS. WEST WINDS HAVE BEGUN TO INCREASE OVER THE PLAINS AND HAVE RAISED AFTERNOON TEMPERATURES AT GREAT FALLS AND LEWISTOWN. REMAINDER OF FORECAST LOOKS GOOD. HIGHLIGHTS WILL CONTINUE. EMANUEL && .AVIATION... UPDATED 1752Z. WESTERLY FLOW ALOFT WILL BE PRESENT OVER THE FORECAST AREA DURING THE NEXT 24 HOURS. VFR FLIGHT CONDITIONS ARE EXPECTED TO PREVAIL DURING THIS TIME...HOWEVER MVFR CONDITIONS WILL BE FOUND NEAR KBZN AND KHLN AFTER 03Z. GUSTY WESTERLY SURFACE WINDS WILL BE PRESENT NEAR KLWT...KGTF...AND KCTB DURING THE FORECAST PERIOD AS WELL. SNOW SHOWERS ARE ANTICIPATED TO DEVELOP AFTER 03Z ACROSS SOUTHWEST MONTANA...WITH WIDESPREAD MOUNTAIN OBSCURATIONS AS WELL...INCLUDING IN THE VICINITY OF KBZN AND KHLN. ZUMPFE && .PREV DISCUSSION...ISSUED 420 AM MST SUN DEC 2 2007 TODAY THROUGH THURSDAY...A STRONG AND MOIST WESTERLY FLOW ALOFT WILL DEVELOP TODAY OVER THE FORECAST AREA AND THIS PATTERN WILL CONTINUE THROUGH THURSDAY. THE INHERITED FORECAST LOOKS PRETTY MUCH ON TRACK WITH HIGH POPS OVER THE WESTERN MOUNTAINS TAPERING OFF TO CHANCE POPS IN THE SW VALLEYS. WILL RAISE POPS IN THE SW SOME. STRONG LOW LEVEL DOWNSLOPE OVER THE PLAINS WILL KEEP THAT AREA GENERALLY DRY. HOWEVER OVER THE ZONES NEAR THE CANADIAN BORDER A WARM FRONT IS EXPECTED TO MOVE NORTH OF THE AREA TODAY BUT THEN COULD SLIP BACK INTO THE AREA AS A COLD FRONT SOMETIME DURING THE MONDAY TO TUESDAY TIME FRAME. FOR THAT POSSIBILITY WILL KEEP A SLIGHT CHANCE OF PRECIPITATION...LIGHTER WINDS...AND COOLER TEMPERATURES IN THAT PARTICULAR AREA. AS FOR THE WEATHER HIGHLIGHTS...WILL CANCEL THE WIND CHILL ADVISORY FOR CENTRAL MONTANA FOR THIS MORNING AS WIND CHILLS SHOULD STAY WARMER THAN MINUS 20 DEGREES. THE WINTER STORM WARNING LOOKS GOOD FOR LATER TODAY THROUGH MONDAY OVER THE ROCKY MOUNTAIN FRONT BUT MIGHT NEED TO EXTEND IT INTO MONDAY NIGHT DOWN THE ROAD. THE HIGH WIND SITUATION FOR A PORTION OF THE EAST SLOPES OF THE ROCKY MOUNTAINS FOR LATER TONIGHT INTO MONDAY LOOKS RATHER MARGINAL AT LEAST AT LOW LEVELS. WILL EXTEND IT THROUGH MONDAY AFTERNOON. THERE IS ALSO THE POSSIBILITY THAT THE COLD FRONT MENTIONED ABOVE MIGHT SLIP INTO GLACIER AND TOOLE COUNTIES MONDAY WHICH WOULD DIMINISH GREATLY THE THREAT OF HIGH WINDS THERE. BLANK TUESDAY NIGHT THROUGH FRIDAY NIGHT...BROAD UPPER LEVEL TROUGHINESS WILL AFFECT THE REGION THROUGH THE PERIOD. THIS UNSETTLED PATTERN WILL KEEP SNOW SHOWERS OVER THE MOUNTAINS EACH DAY. A SHORT WAVE RIDGE OVER THE AREA TUESDAY NIGHT WILL QUICKLY BE PUNCHED DOWN AS A SHORT WAVE TROUGH DROPS DOWN FROM THE NORTHWEST. THIS WAVE WILL SPREAD A CHANCE OF SNOW SHOWERS OVER THE ENTIRE CWA WEDNESDAY AND WEDNESDAY NIGHT. A DEEPER SHORT WAVE WILL BRING ANOTHER SHOT OF SCATTERED SHOWERS TO THE ENTIRE CWA THURSDAY NIGHT THROUGH FRIDAY NIGHT. TEMPERATURES WILL BE NEAR NORMAL WEDNESDAY...GRADUALLY COOLING THROUGH THE END OF THE WEEK AS THE BROAD TROUGH DEEPENS AND ALLOWS COLDER AIR TO SINK DOWN FROM THE NORTH. THOMSON SATURDAY AND SUNDAY...EXTENDED MODELS ARE IN AGREEMENT WITH A PACIFIC TROUGH MOVING THROUGH OVER THE WEEKEND. TEMPERATURES ARE EXPECTED TO BE BELOW AVERAGE FOR THE PLAINS AND NEAR AVERAGE FOR THE MOUNTAINS. THERE IS A CHANCE FOR SCATTERED SNOW SHOWERS IN THE MOUNTAINS AND ON THE PLAINS THROUGH THE PERIOD. SAUCIER && .PRELIMINARY POINT TEMPS/POPS... GTF 32 26 44 40 / 10 10 20 10 CTB 30 23 44 34 / 10 10 10 20 HLN 29 24 39 34 / 20 30 50 40 BZN 27 20 40 35 / 10 20 50 40 WEY 24 17 32 24 / 40 70 60 70 DLN 29 23 39 32 / 10 50 60 60 HVR 25 18 39 31 / 10 10 20 20 LWT 30 24 43 37 / 10 10 20 20 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM LATE TONIGHT THROUGH MONDAY AFTERNOON FOR MTZ010-012-044-046-049. WINTER STORM WARNING FROM 11 AM THIS MORNING TO 5 PM MST MONDAY FOR MTZ009-048. && SHORT TERM...EMANUEL/BLANK LONG TERM...THOMSON/SAUCIER AVIATION...ZUMPFE WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 2, 5:28 AM MST, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 528 AM MST SUN DEC 2 2007 MTZ009-048-031230- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 528 AM MST SUN DEC 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT FROM 11 AM MST THIS MORNING THROUGH THE AFTERNOON AND NIGHT. WEST WINDS WILL BE ON THE INCREASE THROUGH THE DAY...REACHING 30 TO 45 MPH BY THIS EVENING WITH OCCASIONAL GUSTS IN EXCESS OF 70 MPH. IN ADDITION TO THE HIGH WIND...SIGNIFICANT SNOWFALL WILL OCCUR WITH BLOWING AND DRIFTING SNOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MONDAY AFTERNOON FOR CONTINUED STRONG WINDS AND SIGNIFICANT SNOWFALL. WEST WINDS OF 30 TO 45 MPH WITH OCCASIONAL GUSTS IN EXCESS OF 70 MPH ARE LIKELY CAUSING BLOWING AND DRIFTING SNOW. SNOWFALL ACCUMULATIONS OF 10 TO 20 INCHES ARE EXPECTED BY MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ010-012-044-046-049-031230- EASTERN GLACIER-CASCADE-TOOLE-EASTERN PONDERA-EASTERN TETON- 528 AM MST SUN DEC 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WATCH IS IN EFFECT FROM LATE THIS EVENING THROUGH THE NIGHT. WEST WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS NEAR 60 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE HIGH WIND WATCH REMAINS IN EFFECT THROUGH LATE MONDAY AFTERNOON. WEST WINDS OF 25 TO 40 MPH WITH GUSTS NEAR 60 MPH ARE POSSIBLE...WITH WIND SPEEDS DIMINISHING BY MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011-013>015-045-047-050>055-031230- BEAVERHEAD-HILL-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- MADISON-LIBERTY-BLAINE-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER- MEAGHER-GALLATIN- 528 AM MST SUN DEC 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 9:34 PM MST | Wind Chill Advisory | TFX | 8 hr |
Nearby
High Wind Warnings in Montana, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.